# SDR DALA13007813214

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO COMPT AT FR 31 BET STR 43R AND STR 42R, SHEAR TIE HAS CORRSIOON.  RII:  BLENDED CORROSION ON SHEAR TIE AT FR 31 BET STR 43R AND 42R IAW   SRM 51-74-00,L=.960"W=.670"D=.007" NO ESTABLISHED LIMITS ON SRM.  FABRICATED NEW SHEAR TIE ON TR NR T13/982442 MAT.2024.D .063C BATCH NR 0001942024.  LOCATED  AND DRILLED SHEAR TIE IAW SRM 51-44-11.  TREATED AND PRIMED NEW SHEAR TIE IAW SRM 51-21-11. APPLIED TOP COAT TO NEW SHEAR TIE IAW SRM 51-75-11.  INSTALLED NEW SHEAR TIE IAW SRM 51-42-11.  PRIMED FASTENERS IAW 51-21-11 APPLIED TOP COAT TO FASTENERS IAW 51-75-12.
